| Model Number |
9040 E |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding a valve.It was reported that when tested before implant, the surgeon found that the valve could not pass liquid to the catheter.The procedure was completed with back up products.The patient's status at the time of the report was alive-no injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3.Product analysis determined that the visual inspection did not reveal any damage to the catheter.Functional inspection confirmed the catheter was able to pass liquid through the vented tip.The returned product met the requirements for patency and leak testing.All catheters are 100% inspected at the time of manufacture.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.